# SDR DL72W954244

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringr
- Condition: Cracked
- Location: Ws 656.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - HMV, RT WING TANK AFT VENT BOX STRINGER EAR AT RIB 656.5 CRACKED.  REPAIRED PER MM 57-13-0.
